I’m 22 yo man and I have a weird experience from dutasteride and wanna know your opinion about this. After a month of daily use of 0.5mg dutasteride my hairs started to shed very fast! and it continued for at least 3 months. now shedding became slower but it’s not halted or regrown! also I think my hairs become a bit slacker and thinner! I think (just think) I have some new growth, little hairs on my hands. I have no decreased or increased in libido or any sexual side effects.
after 4 months on the drug I took a blood test that showed my T=430ng/dl and FreeT=14pg/ml but LH was low and it was 0.91(from 1.1-7).
So doc, what does these results means? If I become hyperandrogenic so why T and FreeT are normal and LH is too Low. and if I have hypogonadism why my hairs sheds and body growth some new?
I cannot interpret your laboratory test results for you. This is something you need to discuss with your doctor that is treating you. It isn’t because I do not want to interpret the test results, but rather I do not know how to correlate the values with what you are experiencing. More importantly, I would want to know what the values were BEFORE you started taking dutasteride.
I do not recommend dutasteride to treat androgenic alopecia and I do not know what the correlation it has with rapid hair loss. This may be a temporary shedding which would reverse in 2-3 months.